# SDR AALA981549

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME CRACKED 1 INCH LONG FROM RIVET TO STRINGER.  CUT OUT RADIUS, STA 1180, STR 26R.  INSTALLED REPAIR PER SRM 51-40-2 FIG 1 USING 7075T6 MATERIAL, .063 INCH THICKNESS WITH 2 ROWS FASTENERS, .1875 INCH HI-LOCKS, AROUND DAMAGE, .75 INCH SPACE BETWEEN FASTENERS.  STOP DRILLED CRACK WITH .25 INCH.  TST:  53,245 HOURS.  CYCLES:  32,117.  (X)
